Inequalities for the polar derivative and the generalized polar derivative of complex polynomials with restricted zeros
University of Aden Journal of Natural and Applied Sciences,
Vol. 27 No. 1 (2023),
In this paper, certain new results concerning the maximum modulus of the polar derivative and the generalized polar derivative of a polynomial with restricted zeros are obtained. These estimates strengthen some well known inequalities for polynomial due to Tur n, Rather and Dar, Rather, Ali, Shafi and Dar and others.
Polynomials, Polar Derivative, Generalized Polar Derivative, Inequalities in the Complex Domain
How to Cite
- Abstract Viewed: 35 times
- pdf Downloaded: 38 times